MAUDE Adverse Event Report: BECTON DICKINSON BD¿ NEXT GENERATION PATIENT / EXAM ROOM SHARPS COLLECTOR, 5.1L; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ NEXT GENERATION PATIENT / EXAM ROOM SHARPS COLLECTOR, 5.1L; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305517
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is flextronics.This site is an oem manufacturing site.(b)(4).Medical device expiration date: unknown.Device manufacture date: unknown.Device evaluated by mfr: a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd¿ next generation patient / exam room sharps collector, 5.1l the lid was missing.This occurred twice.There was no report of patient impact.The following information was provided by the initial reporter: received two containers without lids and couldn't use them.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.It was reported by the customer that they receive two containers without lids could not be verified due to the product not being returned for failure investigation.Device history record review process was not able to be performed since there was no lot number provided to verify if there were issues reported like missing lids during the manufacturing process.A review of the ncmr¿s was performed; the result showed no issues for the same part number and issue throughout the last twelve months.According with this investigation there is not enough information provided from customer like pictures of original packaging or lot number.Based on information provided it wasn¿t possible determine the root cause like a failure mode related to the manufacturing process because there is not enough information like a picture from original packaging to perform an exhaustive investigation.H3 other text : see h10.

Brand Name
BD¿ NEXT GENERATION PATIENT / EXAM ROOM SHARPS COLLECTOR, 5.1L
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16318483
Report Number2243072-2023-00143
Device Sequence Number15478412
Product Code FMI
UDI-Device Identifier00382903055173
UDI-Public(01)00382903055173
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305517
Device Catalogue Number305517
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown